# SDR FXTA20250325001

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 10,157 hours, 21,503 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFD #1 FAILURE IN FLIGHT. NG "X" OUT. NO ABNORMAL ENGINE INDICATIONS.
